# SDR DL73E954574

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236WA
- Make and model: Boeing 737247
- Aircraft serial: 23184
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 656826911
- Condition: Came Loose
- Location: Lt Te Midflap
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LEFT INBD FLAP FAIRING CANOE BROKE LOOSE IN FLT AND WAS FOUND PARTLY DETACHED FROM WING DURING POST FLT.  REMOVED LEFT WING MIDFLAP CANOE, REPLACED BELL CRANK ASSY, INBD AND OTBD STRUTS AND REINSTALLED FAIRING PER MM 27-51-21.
